# SDR FDEA201110084386

- Difficulty date: October 8, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 651634915
- Condition: Corroded
- Location: Bs 1166 S27-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE CORRODED AT BS 1166 BTWN S27-29L.  REMOVED FAILSAFE IAW SRM 51-30-2. FABRICATED NEW FAILSAFE IAW SRM 53-10-2 FIG 5 AND 51-20-1. INSTALLED NEW FAILSAFE IAW SRM 51-30-2 AND DWG 65-16349 REV T.
